Alert archive / Iowa / Freeze Warnings in 2020

Freeze Warning 2, NWS Des Moines, IA

May 10, 202029 counties in Iowa

NWS Des Moines, IA issued this freeze warning at May 10, 2020, 2:54 AM CDT for 29 counties in Iowa. It took effect at May 11, 2020, 2:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 10, 2020, 2:54 AM CDT (07:54 UTC)
In effect from
May 11, 2020, 2:00 AM CDT
Expired
May 11, 2020, 6:49 AM CDT
In force
5 hr
Issued by
NWS Des Moines, IA
All 29 counties

Adair County, IA, Adams County, IA, Audubon County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Crawford County, IA, Dallas County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 82 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2020-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2020-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WWUS73 KDMX 100754
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
254 AM CDT Sun May 10 2020

IAZ004>007-015>017-023>025-033>035-044>046-057-058-070-102100-
/O.NEW.KDMX.FZ.W.0002.200511T0700Z-200511T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Crawford-Carroll-
Greene-Audubon-Guthrie-Cass-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Sac City, 
Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, 
Manson, Lake City, Pomeroy, Fort Dodge, Denison, Carroll, 
Jefferson, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey,
and Atlantic
254 AM CDT Sun May 10 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Northern and west-central Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost and freeze conditions may harm crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
4 follow-up statements
482 
WWUS73 KDMX 101947
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
247 PM CDT Sun May 10 2020

IAZ026>028-036-037-047-048-059-071-081-110400-
/O.EXA.KDMX.FZ.W.0002.200511T0700Z-200511T1300Z/
Franklin-Butler-Bremer-Hamilton-Hardin-Boone-Story-Dallas-Adair-
Adams-
Including the cities of Hampton, Parkersburg, Clarksville, 
Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, 
Webster City, Iowa Falls, Eldora, Ackley, Boone, Ames, Perry, 
Waukee, Adel, Greenfield, Stuart, Adair, Fontanelle, and Corning
247 PM CDT Sun May 10 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Western, northwestern, and northern Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost and freeze conditions may harm crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Krull

IAZ004>007-015>017-023>025-033>035-044>046-057-058-070-110400-
/O.CON.KDMX.FZ.W.0002.200511T0700Z-200511T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Crawford-Carroll-
Greene-Audubon-Guthrie-Cass-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Sac City, 
Lake View, Odebolt, Wall Lake, Schaller, Early, Rockwell City, 
Manson, Lake City, Pomeroy, Fort Dodge, Denison, Carroll, 
Jefferson, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey,
and Atlantic
247 PM CDT Sun May 10 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Northern and west-central Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost and freeze conditions may harm crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Krull

IAZ038-039-049-050-060>062-072>075-082>086-092>097-110400-
/O.NEW.KDMX.FR.Y.0002.200511T0700Z-200511T1300Z/
Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-Union-Clarke-Lucas-Monroe-Wapello-Taylor-
Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Grundy Center, Reinbeck, Conrad, Dike, 
Wellsburg, Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, 
Traer, Dysart, Gladbrook, Des Moines, Newton, Grinnell, 
Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, 
Knoxville, Oskaloosa, Creston, Osceola, Chariton, Albia, Ottumwa,
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
247 PM CDT Sun May 10 2020

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Central and southern Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Krull

For more information from the National Weather Service visit
https://weather.gov/desmoines
297 
WWUS73 KDMX 110155
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
855 PM CDT Sun May 10 2020

IAZ004>007-015>017-023>028-033>037-044>048-057>059-070-071-081-
111000-
/O.CON.KDMX.FZ.W.0002.200511T0700Z-200511T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Crawford-Carroll-Greene-Boone-Story-
Audubon-Guthrie-Dallas-Cass-Adair-Adams-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Denison, 
Carroll, Jefferson, Boone, Ames, Audubon, Exira, Guthrie Center, 
Panora, Bayard, Casey, Perry, Waukee, Adel, Atlantic, Greenfield,
Stuart, Adair, Fontanelle, and Corning
855 PM CDT Sun May 10 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Northern and west-central Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost and freeze conditions may harm crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IAZ038-039-049-050-060>062-072>075-082>086-092>097-111000-
/O.CON.KDMX.FR.Y.0002.200511T0700Z-200511T1300Z/
Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-Union-Clarke-Lucas-Monroe-Wapello-Taylor-
Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Grundy Center, Reinbeck, Conrad, Dike, 
Wellsburg, Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, 
Traer, Dysart, Gladbrook, Des Moines, Newton, Grinnell, 
Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, 
Knoxville, Oskaloosa, Creston, Osceola, Chariton, Albia, Ottumwa,
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
855 PM CDT Sun May 10 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
MONDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Central and southern Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost could kill or damage sensitive outdoor 
  vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
826 
WWUS73 KDMX 110813
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
313 AM CDT Mon May 11 2020

IAZ004>007-015>017-023>028-033>037-046>048-059-110915-
/O.CAN.KDMX.FZ.W.0002.000000T0000Z-200511T1300Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Greene-Boone-Story-Dallas-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake, 
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy, 
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Jefferson, 
Boone, Ames, Perry, Waukee, and Adel
313 AM CDT Mon May 11 2020

...FREEZE WARNING IS CANCELLED...

Widespread cloud cover has held temperatures above freezing
through most of the night. Freeze warning is cancelled.

$$

IAZ038-039-049-050-060>062-073>075-084>086-110915-
/O.CAN.KDMX.FR.Y.0002.000000T0000Z-200511T1300Z/
Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Warren-
Marion-Mahaska-Lucas-Monroe-Wapello-
Including the cities of Grundy Center, Reinbeck, Conrad, Dike, 
Wellsburg, Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, 
Traer, Dysart, Gladbrook, Des Moines, Newton, Grinnell, 
Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, 
Chariton, Albia, and Ottumwa
313 AM CDT Mon May 11 2020

...FROST ADVISORY IS CANCELLED...

Widespread cloud cover has held temperatures above freezing
through most of the night. Frost advisory is cancelled.

$$

IAZ044-045-057-058-070-071-081-111300-
/O.CON.KDMX.FZ.W.0002.000000T0000Z-200511T1300Z/
Crawford-Carroll-Audubon-Guthrie-Cass-Adair-Adams-
Including the cities of Denison, Carroll, Audubon, Exira, 
Guthrie Center, Panora, Bayard, Casey, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, and Corning
313 AM CDT Mon May 11 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...West-central Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost and freeze conditions may harm crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

IAZ072-082-083-092>097-111300-
/O.CON.KDMX.FR.Y.0002.000000T0000Z-200511T1300Z/
Madison-Union-Clarke-Taylor-Ringgold-Decatur-Wayne-Appanoose-
Davis-
Including the cities of Winterset, Earlham, Creston, Osceola, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
313 AM CDT Mon May 11 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Parts of southern Iowa.

* WHEN...From 2 AM to 8 AM CDT Monday.

* IMPACTS...Frost could kill or damage sensitive outdoor 
  vegetation if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
649 
WWUS73 KDMX 111149
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
649 AM CDT Mon May 11 2020

IAZ044-045-057-058-070-071-081-111300-
/O.CAN.KDMX.FZ.W.0002.000000T0000Z-200511T1300Z/
Crawford-Carroll-Audubon-Guthrie-Cass-Adair-Adams-
Including the cities of Denison, Carroll, Audubon, Exira, 
Guthrie Center, Panora, Bayard, Casey, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, and Corning
649 AM CDT Mon May 11 2020

...FREEZE WARNING IS CANCELLED...

Temperatures will continue to warm above freezing this morning.

$$

IAZ072-082-083-092>097-111300-
/O.CAN.KDMX.FR.Y.0002.000000T0000Z-200511T1300Z/
Madison-Union-Clarke-Taylor-Ringgold-Decatur-Wayne-Appanoose-
Davis-
Including the cities of Winterset, Earlham, Creston, Osceola, 
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, 
Seymour, Allerton, Humeston, Centerville, and Bloomfield
649 AM CDT Mon May 11 2020

...FROST ADVISORY IS CANCELLED...

Temperatures will continue to warm above freezing this morning.

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this freeze warning went out at May 10, 2:44 AM CDT, 10 minutes earlier.

Area forecast discussion, May 10, 2:44 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
244 AM CDT Sun May 10 2020

.DISCUSSION.../Today through Saturday/
Issued at 244 AM CDT Sun May 10 2020

Little change to the synoptic pattern of the last 24 hours as a
broad and anomalously trough continues to dominate the eastern
two-thirds of the conus. GOES water vapor imagery shows a couple
shortwave troughs dropping through the north central tier of the
country, which was responsible for the shower activity and strong
frontal passage. Highs take a step back into the 50s today as
cold air advection persists in the presence of breezy northwest
winds. HRRR/HREF generate afternoon shower activity despite poor
synoptic support due to deep QG subsidence aloft. Cold mid-level
temperatures near climatological minimums should provide some
instability to generate at least isolated to scattered shower
activity during peak heating hours. QPF will be limited by surface
T-Td spreads approaching 20 degrees, and may be dry enough to
result in more virga than precip at the surface.

PoPs and winds subside this evening and the boundary layer
decouples and a surface high pressure builds in from the west.
Temperatures will once again be cold enough to support
frost/freeze conditions across the forecast area, particularly
across north central Iowa and other favored cool spots such as the
Nish valley in western Iowa. Dewpoints in the mid to upper 20s
should keep temperatures a few degrees warmer than what was
observed Saturday morning, but the slight increase in surface
moisture may also result in more frost formation. A freeze warning
was issued where confidence is highest in temperatures falling
below 32 degrees. Any expansion and/or frost advisory headlines
will be evaluated by the day shift.

Below normal temperatures continue into Monday and Tuesday
although winds should be considerably lighter. Upper level
pattern finally begins to shift toward the middle of the week as
the mean flow aloft becomes more zonal. Southerly surface winds
bring seasonal temperatures and humidity back into the region as
well as chances for showers and thunderstorms. A few strong to
severe storms are possible, but the extent of the threat will be
highly dependent on the position of a quasi-stationary frontal
boundary and the timing of low amplitude shortwaves crossing the
region. These details should become better resolved in the coming
days.

&&

.AVIATION.../For the 06Z TAFS through 06Z Sunday night/
Issued at 1135 PM CDT Sat May 9 2020

Satellite showing a broad areas of MVFR/local IFR swinging down
across Iowa should bring several hours overnight of MVFR cigs with
improvement from NW to SE aft 12Z.  Brisk winds out of the NW
through 21Z then diminishing through sunset and becoming lgt and e
aft 11/00Z with clearing skies. Frost will become an issue near
the end of the TAF period and beyond.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Martin
AVIATION...FAB
Hazardous weather outlook, May 9, 10:22 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
1022 PM CDT Sat May 9 2020

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-110330-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
1022 PM CDT Sat May 9 2020

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The potential for additional mornings with a frost or freeze will
continue into early next week with the potential fairly widespread
Monday morning and more focused over northern Iowa Tuesday
morning.

Additional thunderstorms are expected Wednesday and Thursday. The
potential exists for some strong to severe storms during this
period, but the extent of the threat is uncertain at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:47 PM CDTFrost AdvisoryDMXAppanoose, Black Hawk, Clarke, Davis, Decatur, Grundy and 16 more16 hr

Nearby

Freeze Warnings in Iowa, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.